[De-sensitization to allopurinol in a patient with tophi gout].
Аннотация
BACKGROUND
Allopurinol is a xanthine oxidase inhibitor used in the treatment of patients with gout. Approximately 2% of patients are affected by adverse reactions to this drug. Severity ranges from mild rashes to severe reactions in up to 0.4% of cases. De-sensitization is carried out by administering increasing doses of the drug.
CASE REPORT: Thirty-year old man diagnosed with hypercholesterolemia and hypertriglyceridemia treated with bezafibrate and pravastatin, systemic arterial hypertension treated with losartan and a 10-year history of hyperuricemia with gout. Tophi were found in metacarpophalangeal joints and elbows. Treatment was started with allopurinol 300 mg/day. Two weeks later, he experienced facial erythema with itching and maculopapular lesions on the malar region 1 hour after the medication was ingested. An outpatient drug de-sensitization protocol was initiated, starting with 5 mg, and with gradual dose increases every 4 to 5 days for 59 days until the desired maintenance dose (300 mg) was reached.
CONCLUSIONS
Experience shows that de-sensitization to allopurinol is a safe alternative when there is hypersensitivity and treatment with this drug is required.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.